# SDR SWIA200616947

- Difficulty date: July 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 17,696 hours, 26,799 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WING NR 8 STRINGER CRACKED BETWEEN NR 8 AND NR 9 RIB, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED NR 8 STRINGER BETWEEN NR 8 AND NR 9 RIBS ON LEFT INBOARD WING IAW SRM 57-20-03, RII 57-900-1000.
